Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 5, Issue 2, Pages 113-118

A Morse lemma for degenerate critical points with low differentiability

1Instituto de Matemática, Estatística e Computaçǎo Científica (IMECC), Universidade Estadual de Campinas (UNICAMP), CP 6065, CEP, Campinas, SP 13083-970, Brazil
2Instituto de Matemática e Estatística (IME), Universidade Federal de Goiás (UFG), CP 131, CEP, GO 74001-970, Brazil

Received 30 June 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adriano A. de Moura and Fausto M. de Souza, “A Morse lemma for degenerate critical points with low differentiability,” Abstract and Applied Analysis, vol. 5, no. 2, pp. 113-118, 2000.